`a`
Related Articles
1

A review of dynamic Stackelberg game models

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 1, Pages : 125 - 159, 2016

Tao Li - (email), Suresh P. Sethi - (email)

 Abstract       References       Full Text      Related Articles

2

Some characterizations of the approximate solutions to generalized vector equilibrium problems

Journal of Industrial and Management Optimization  Volume 12, Issue 3, Pages : 1135 - 1151, 2015

Yu Han - (email), Nan-Jing Huang - (email)

 Abstract       References       Full Text      Related Articles

3

Numerical event-based ISS controller design via a dynamic game approach

Journal of Computational Dynamics  Volume 2, Issue 1, Pages : 65 - 81, 2015

Lars Grüne - (email), Manuela Sigurani - (email)

 Abstract       References       Full Text      Related Articles

4

On the Hölder continuity of approximate solution mappings to parametric weak generalized Ky Fan Inequality

Journal of Industrial and Management Optimization  Volume 11, Issue 2, Pages : 549 - 562, 2014

Zaiyun Peng - (email), Xinmin Yang - (email), Kok Lay Teo - (email)

 Abstract       References       Full Text      Related Articles

5

Turnpike properties of approximate solutions of dynamic discrete time zero-sum games

Journal of Dynamics and Games  Volume 1, Issue 2, Pages : 299 - 330, 2014

Alexander J. Zaslavski - (email)

 Abstract       References       Full Text      Related Articles

6

Qualitative analysis to the traveling wave solutions of Kakutani-Kawahara equation and its approximate damped oscillatory solution

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 1075 - 1090, 2012

Weiguo Zhang - (email), Yan Zhao - (email), Xiang Li - (email)

 Abstract       References       Full Text      Related Articles

7

Approximate solution of the Burgers-Korteweg-de Vries equation

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 429 - 440, 2007

Zhaosheng Feng - (email), Yu Huang - (email)

 Abstract       Full Text      Related Articles

8

The turnpike property of discrete-time control problems arising in economic dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 861 - 880, 2005

Alexander J. Zaslavski - (email)

 Abstract       Full Text      Related Articles

9

Closed orbits of Hamiltonian systems on non-compact prescribed energy surfaces

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 603 - 616, 2003

Morched Boughariou - (email)

 Abstract       Full Text      Related Articles